# SDR REXA2013073101447

- Difficulty date: July 31, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 14,425 hours, 9,289 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fireshield
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE LOWER COWL FIRE SHIELD OIL CANNED.  REPAIRED CRACKS IN LT ENGINE COWL FIRE SHIELD AND INSPECTED OIL CANNED AREA IAW REO 690-54-23-162.
